Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 238

All articles in this issue are freely accessible.

Hermitian Lie algebras and metaplectic representations. I
Shlomo Sternberg and Joseph A. Wolf.
Trans. Amer. Math. Soc. 238 (1978), 1-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486325
Examples of nonintegrable analytic Hamiltonian vector fields with no small divisors
R. Cushman.
Trans. Amer. Math. Soc. 238 (1978), 45-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478223
On the number of real zeros of a random trigonometric polynomial
M. Sambandham.
Trans. Amer. Math. Soc. 238 (1978), 57-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461648
Bounded point evaluations and smoothness properties of functions in $R^{p}(X)$
Edwin Wolf.
Trans. Amer. Math. Soc. 238 (1978), 71-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470679
Representation theory of algebras stably equivalent to an hereditary Artin algebra
María Inés Platzeck.
Trans. Amer. Math. Soc. 238 (1978), 89-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480635
Weak Chebyshev subspaces and continuous selections for the metric projection
Günther Nürnberger and Manfred Sommer.
Trans. Amer. Math. Soc. 238 (1978), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482912
A Hopf global bifurcation theorem for retarded functional differential equations
Roger D. Nussbaum.
Trans. Amer. Math. Soc. 238 (1978), 139-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482913
Analytic left algebraic groups. II
Andy R. Magid.
Trans. Amer. Math. Soc. 238 (1978), 165-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473033
Bender groups as standard subgroups
Robert L. Griess, David R. Mason and Gary M. Seitz.
Trans. Amer. Math. Soc. 238 (1978), 179-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466300
Maximum principles, gradient estimates, and weak solutions for second-order partial differential equations
William Bertiger.
Trans. Amer. Math. Soc. 238 (1978), 213-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482916
On a degenerate principal series of representations of $U(2, 2)$
Yang Hua.
Trans. Amer. Math. Soc. 238 (1978), 229-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466417
On the structure of principal ideals of operators
G. D. Allen and L. C. Shen.
Trans. Amer. Math. Soc. 238 (1978), 253-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467371
Growth hyperspaces of Peano continua
D. W. Curtis.
Trans. Amer. Math. Soc. 238 (1978), 271-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 482919
Periodic solutions for a differential equation in Banach space
James H. Lightbourne.
Trans. Amer. Math. Soc. 238 (1978), 285-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0481337
Translation planes of order $q^{2}$: asymptotic estimates
Gary L. Ebert.
Trans. Amer. Math. Soc. 238 (1978), 301-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480096
Central twisted group algebras
Harvey A. Smith.
Trans. Amer. Math. Soc. 238 (1978), 309-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0487460
Galerkin methods in the constructive solvability of nonlinear Hammerstein equations with applications to differential equations
P. M. Fitzpatrick and W. V. Petryshyn.
Trans. Amer. Math. Soc. 238 (1978), 321-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0513094
Generic properties of eigenfunctions of elliptic partial differential operators
Jeffrey H. Albert.
Trans. Amer. Math. Soc. 238 (1978), 341-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0471000
Semimodular functions and combinatorial geometries
Hien Quang Nguyen.
Trans. Amer. Math. Soc. 238 (1978), 355-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491269
Taming and the Poincaré conjecture
T. L. Thickstun.
Trans. Amer. Math. Soc. 238 (1978), 385-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482769
A Gross measure property
Lawrence R. Ernst.
Trans. Amer. Math. Soc. 238 (1978), 397-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476999